Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4001
Title: Analytical evaluation of the acoustic insulation provided by double infinite walls
Authors: António, J. M. P. 
Tadeu, A. 
Godinho, L. 
Issue Date: 2003
Citation: Journal of Sound and Vibration. 263:1 (2003) 113-129
Abstract: The acoustic insulation provided by infinite double panel walls, when subjected to spatially sinusoidal line pressure loads, is computed analytically. The methodology used extends earlier work by the authors on the definition of the acoustic insulation conferred by a single panel wall. It does not entail any simplification other than the assumption that the panels are of infinite extent. The full interaction between the fluid (air) and the solid layers is thus taken into account and the calculation does not involve limiting the thickness of any layer, as the Kirchhoff or Mindlin theories require. The problem is first formulated in the frequency domain. Time domain solutions are then obtained by means of inverse Fourier transforms using complex frequencies.
URI: http://hdl.handle.net/10316/4001
Rights: openAccess
Appears in Collections:FCTUC Eng.Civil - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file1642c145a5c84abd9d99af39e5f1b669.pdf486.34 kBAdobe PDFView/Open
Show full item record

Page view(s)

196
checked on Sep 14, 2020

Download(s) 50

526
checked on Sep 14, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.